On almost periodic solutions of nonlinear systems
Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 281-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_165_2_a8,
author = {V. M. Cheresiz},
title = {On almost periodic solutions of nonlinear systems},
journal = {Doklady Akademii Nauk},
pages = {281--284},
year = {1965},
volume = {165},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a8/}
}
V. M. Cheresiz. On almost periodic solutions of nonlinear systems. Doklady Akademii Nauk, Tome 165 (1965) no. 2, pp. 281-284. http://geodesic.mathdoc.fr/item/DAN_1965_165_2_a8/